Coping With Epilepsy EEG Centre For Neurofeedback
10% off neurofeedback training for CWE members - Tyrone, NC
Neurofeedback Partner - Free Advertisement
 

Go Back   Epilepsy Forum > Peer Support > The Kitchen



Reply
 
LinkBack Thread Tools
  #1  
Old 06-03-2019, 01:10 PM
Ksanchez's Avatar
Getting Comfortable
 
Join Date: Apr 2019
Location: Cabo San Lucas Mexico and Seattle Washington
Posts: 15
Thanks: 1
Thanked 1 Time in 1 Post

Unhappy Keppra question


I've been taking Keppra for almost 5 months now, and I still have side effects. loss of balance, vertigo, and dizziness are the major ones. I have been to 4 Drs, but nobody wants to discuss these with me other than t put me on meds to control vertigo. In my research, I found that side effects usually only last around 4 weeks. I'm concerned that I'm either taking to high a dosage or totally on the wrong meds. has anybody else had these side effects last this long? I'm considering going to the U.S. to see if I can get better attention.
Reply With Quote
  #2  
Old 06-03-2019, 08:10 PM
valeriedl's Avatar
CWE Supporter
 
Join Date: Feb 2010
Location: Pittsburgh, Pennsylvania
Posts: 4,008
Thanks: 1,482
Thanked 1,457 Times in 1,057 Posts
Everyone's different when it comes to side effects. Some people might only have the side effects for a few weeks or months and other's will always have the side effect from the med. I've had a few meds that I couldn't deal with the side effects and had to go off of them. There are one's that I'm on now I have side effects that I can deal with so I'm still taking them.

Everyone is different when it comes to meds in general too. Sometimes you have to adjust the dosage and/or a med that might be taken with it. It isn't just a 'sit down and take this and you'll be ok' thing. Drs can be a pain in the but too.
Reply With Quote
  #3  
Old 06-04-2019, 08:08 PM
Super Moderator / Thank You Queen
 
Join Date: Jun 2005
Location: Massachusetts
Posts: 16,454
Thanks: 947
Thanked 7,323 Times in 5,406 Posts
Don't be afraid to be a squeaky wheel with your doctors -- after all, it's your quality of life that's at stake! If Keppra's side effects are problematic or intolerable then your neurologist should work with you on making a change -- either to the dose or the med.
Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On


Similar Threads
Thread Thread Starter Forum Replies Last Post
Keppra question - me again. Freda The Kitchen 15 10-02-2017 05:48 AM
A question for Women on Keppra XR or Keppra momof3boys The Kitchen 23 09-25-2011 07:31 PM
has anyone changed from Keppra to Keppra XR? I have a question.... momof3boys The Kitchen 7 12-11-2010 11:27 PM
Question regarding Keppra?! TexasMommy The Kitchen 5 04-20-2010 11:58 AM
Question about Keppra shomann The Foyer 1 05-08-2008 12:49 PM


All times are GMT -5. The time now is 05:01 PM.


Powered by vBulletin® - Copyright ©2000 - 2019, Jelsoft Enterprises Ltd.
Content Relevant URLs by vBSEO ©2009, Crawlability, Inc.
Copyright 2005 Measuring Up. ALL rights reserved.